# SDR SWIA201439485

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 34,198 hours, 30,619 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OIL PRESSURE CAUTION MESSAGE DURING FLIGHT.  SERVICED APU WITH OIL.  OPERATED APU FOR EXTENDED PERIOD.  OPS CHECKED GOOD IAW AMM.
